# SDR R61A20110319

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 12,238 hours, 9,569 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0942
- Condition: Failed
- Location: Te Flap
- Part time: 12,046 hours, 9,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MSG DURING CRUISE, CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, AND REPLACED THE LT FLAP T4 SKEW SENSOR PER EMB AMM, OPS CHECK GOOD.
